# SDR YENA20130824188

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 31,127 hours, 10,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ON ROW 11 NOT WORKING. WIRES HANGING ON FLOOR SEAT 11F.  REPAIRED WIRING GOING TO CONNECTOR 7260VC1 IAW ESPM 20-42-00 AND AWM 33-51-06, SYS OPS NORMAL.
